Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 18, Issue 9 (Jan 2011)


Some regularization methods for a thermoacoustic inverse problem

Barbara Kaltenbacher
  • Institut für Mathematik und Wissenschaftliches Rechnen, Universität Graz, Heinrichstr. 36, A-8010 Graz, Austria.
  • Email:
/ Wolfgang Polifke
  • Fachgebiet für Thermodynamik, Technische Universität München, Boltzmannstr. 15, D-85748 Garching, Germany.
  • Email:
Published Online: 2011-04-02 | DOI: https://doi.org/10.1515/jiip.2011.017


In this paper we consider the thermoacoustic inverse problem of identifying the oscillatory heat release from pressure measurements. We consider the spatially onedimensional and time harmonic case. Three different regularization methods for the stable solution of this ill-posed inverse problem are proposed: Lavrent'ev's method, regularization by discretization, and a method based on an explicit formula combined with regularized numerical differentiation. For these methods, the results of numerical experiments are documented.

Keywords.: Combustion; thermoacoustic inverse problem; regularization; Volterra integral equation

About the article

Received: 2010-09-28

Published Online: 2011-04-02

Published in Print: 2011-03-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.017. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Nguyen Huy Tuan, Le Duc Thang, Vo Anh Khoa, and Thanh Tran
Journal of Mathematical Analysis and Applications, 2015, Volume 426, Number 2, Page 1232

Comments (0)

Please log in or register to comment.
Log in